Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 36, NWS Albuquerque, NM

May 18, 2011

NWS Albuquerque, NM issued this wind advisory at May 18, 2011, 4:21 AM MDT. It took effect at May 18, 2011, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 18, 2011, 4:21 AM MDT (10:21 UTC)
In effect from
May 18, 2011, 12:00 PM MDT
Expired
May 18, 2011, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WWUS75 KABQ 181021
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
421 AM MDT WED MAY 18 2011

...STRONG WINDS OVER WESTERN AND CENTRAL NEW MEXICO HIGH TERRAIN
THIS AFTERNOON AND EARLY EVENING...

.A LARGE...SLOW MOVING STORM OVER NEVADA WILL BRING INCREASING
WINDS TO NORTHERN AND CENTRAL NEW MEXICO TODAY. WINDS WILL BE 
STRONG ENOUGH OVER THE WESTERN...CENTRAL AND SOUTH CENTRAL 
MOUNTAINS AND ADJACENT HIGHLANDS TO WARRANT A WIND ADVISORY.

NMZ505-506-508-521>526-539-540-181800-
/O.NEW.KABQ.WI.Y.0036.110518T1800Z-110519T0200Z/
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
421 AM MDT WED MAY 18 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

* LOCATION...INCLUDES THE WEST CENTRAL MOUNTAINS AND PLATEAU...
  SOUTHWEST MOUNTAINS...SANDIA MANZANO MOUNTAINS...ESTANCIA
  VALLEY...CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL
  MOUNTAINS...TULAROSA VALLEY...EASTERN LINCOLN COUNTY AND
  SOUTHWEST CHAVES COUNTY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 55
  MPH.

* TIMING...WINDS WILL INCREASE RAPIDLY THIS MORNING AND REACH
  ADVISORY SPEEDS BY EARLY AFTERNOON AND CONTINUE THROUGH SUNSET
  BEFORE DIMINISHING. 

* VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST. 

* LOCAL IMPACTS...STRONG CROSS WINDS WILL EXIST ON INTERSTATE 40
  BETWEEN GALLUP THE CONTINENTAL DIVIDE...ALONG WITH REDUCED
  VISIBILITIES IN BLOWING DUST. OTHER HIGHWAYS WITH DANGEROUS
  CROSS WINDS INCLUDE U.S. ROUTE 380 FROM BINGHAM TO HONDO...U.S.
  ROUTE 285 FROM CLINES CORNERS TO ENCINO AND STATE ROUTE 42 FROM
  WILLARD THROUGH CORONA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

40
2 follow-up statements
051 
WWUS75 KABQ 181736
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1136 AM MDT WED MAY 18 2011

...STRONG WINDS OVER WESTERN AND CENTRAL NEW MEXICO HIGH TERRAIN
THIS AFTERNOON AND EARLY EVENING...

.AN UPPER LEVEL TROUGH OVER THE GREAT BASIN COMBINED WITH A
DEEPENING SURFACE LOW OVER NORTHEAST NEW MEXICO WILL HELP CREATE
STRONG WESTERLY WINDS OVER WESTERN...SOUTH CENTRAL AND EAST
CENTRAL NEW MEXICO TODAY. WESTERLY WINDS WILL INCREASE TO BETWEEN
25 TO 35 MPH WITH A FEW GUSTS TO 50 MPH EARLY THIS AFTERNOON AND
CONTINUE INTO THE EARLY EVENING. AREAS OF BLOWING DUST WILL BE
POSSIBLE ESPECIALLY OVER EAST CENTRAL NEW MEXICO. WINDS WILL
GRADUALLY SUBSIDE DURING THE EVENING HOURS.

NMZ505-506-508-521>526-539-540-190200-
/O.CON.KABQ.WI.Y.0036.110518T1800Z-110519T0200Z/
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
1136 AM MDT WED MAY 18 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...INCLUDES THE WEST CENTRAL MOUNTAINS AND PLATEAU... 
  SOUTHWEST MOUNTAINS...SANDIA MANZANO MOUNTAINS...ESTANCIA 
  VALLEY...CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL 
  MOUNTAINS...TULAROSA VALLEY...EASTERN LINCOLN COUNTY AND 
  SOUTHWEST CHAVES COUNTY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. 

* TIMING...PEAK WINDS ARE EXPECTED BETWEEN 1 PM AND 5 PM. WINDS
  WILL GRADUALLY SUBSIDE DURING THE EVENING HOURS BUT REMAIN
  BREEZY.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST.

* LOCAL IMPACTS...STRONG CROSS WINDS WILL EXIST ON INTERSTATE 40
  BETWEEN GALLUP AND THE CONTINENTAL DIVIDE...ALONG WITH REDUCED
  VISIBILITIES IN BLOWING DUST. STRONG CROSS WINDS CAN ALSO BE
  EXPECTED ALONG U.S. ROUTE 380 FROM BINGHAM TO HONDO...U.S. ROUTE
  285 FROM CLINES CORNERS TO ENCINO AND STATE ROUTE 42 FROM WILLARD
  THROUGH CORONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
601 
WWUS75 KABQ 190157
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
757 PM MDT WED MAY 18 2011

NMZ505-506-508-521>526-539-540-190300-
/O.EXP.KABQ.WI.Y.0036.000000T0000Z-110519T0200Z/
WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
757 PM MDT WED MAY 18 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. 

WEST WINDS WILL CONTINUE MOST OF THE NIGHT...BUT WILL GENERALLY 
REMAIN BELOW ADVISORY CRITERIA. SPEEDS OF 15 TO NEARLY 30 MPH
WILL STILL OCCUR AT TIMES IN THE PREVIOUS ADVISORY AREA WITH AN
OCCASIONAL GUST CLOSE TO 40 MPH STILL POSSIBLE. STRONGEST WINDS
WILL MAINLY BE CONFINED TO THE HIGH TERRAIN AND SCATTERED LOCALES
TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN.

$$

43

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 18, 3:13 AM MDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 18, 3:13 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 AM MDT WED MAY 18 2011

.DISCUSSION...
A MORE ACTIVE AND UNSETTLED PATTERN OVER THE NORTHERN TIER ZONES
THROUGH THIS FORECAST PACKAGE. WIND AND FIRE WEATHER CONCERNS WILL
BE THE FOCUS ACROSS THE CENTRAL...SOUTHERN AND EASTERN ZONES
TODAY AND THU.

STORM SWIRLING INTO NV NOW WILL CLOSE OFF OVER UT THIS PM. WINDS
WILL INCREASE OVER THE W AND CNTRL HIGH TERRAIN TODAY AND WILL
ISSUE A WIND ADVISORY FROM NOON TO 8 PM MDT. FIRE WEATHER WILL
ALSO BE OF CONCERN. SEE THE DISCUSSION BELOW FOR DETAILS. SHOWERS
AND A FEW THUNDERSTORMS WILL BREAK OUT OVER THE NW TODAY WITH
DECENT LIFT AND DIFLUENT FLOW ALOFT AND LIFTED INDEX VALUES
DROPPING TO BELOW ZERO. A LITTLE WET SNOW MAY FALL OVER THE SAN
JUAN AND SANGRE DE CRISTO MOUNTAIN PEAKS. TEMPERATURES WILL BE
COOLER NEARLY AREAWIDE AND BELOW NORMAL EXCEPT OVER THE FAR E
PLAINS.

PRECIPITATION WILL SPREAD S AND E TONIGHT AS THE FIRST LOBE OF
VORTICITY CROSSES NORTHERN NM. SNOW LEVELS TO DROP ALLOWING FOR
A COUPLE OF INCHES OF SNOW OVER THE NORTHERN MOUNTAINS. BORDERLINE
WINTER WEATHER ADVISORIES BUT WILL NOT ISSUE AT TIME.

STORM WILL MOVE SLOWLY INTO CO THU. CONTINUED COOLING ALL ZONES
WITH BELOW NORMAL TEMPERATURES. WINDS WILL BE AROUND ADVISORY
CRITERIA ACROSS THE EC AND NE ZONES. MORE FIRE WEATHER CONCERNS
AS WELL. PRECIPITATION WILL EASE A BIT BUT REMAIN ISOLATED TO
SCATTERED OVER THE NW.

NEXT VORTICITY MAXIMA TO CROSS THU NIGHT INTO FRI...KEEPING THE
CHANCES FOR PRECIPITATION GOING MAINLY FROM I 40 N. CONTINUED
BELOW NORMAL TEMPERATURES FOR FRI. IT WILL BE BREEZY TO WINDY IN
THE E BUT NOT AS STRONG AS THU.

DRIER AND MILDER WEATHER EXPECTED FOR THE WEEKEND AS WEEK RIDGING
DEVELOPS OVER NM. BUT LINGERING SHOWERS WILL BE POSSIBLE OVER THE
NORTHERN MOUNTAINS. ANOTHER STORM SYSTEM COULD BRING PRECIPITATION
TO THE N EARLY NEXT WEEK. CHJ

&&

.AVIATION...
AN UNSETTLED WEATHER PATTERN EXPECTED ACROSS THE AREA THROUGH 12Z
THU AND BEYOND. STRENGTHENING WEST/SOUTHWEST SURFACE WINDS WILL BE
THE PRIMARY AVIATION CONCERN TODAY...ALTHOUGH SHOWERS WILL EXPAND IN
COVERAGE ACROSS NW/NC NM AFTER 18Z RESULTING IN LCL MVFR CONDITIONS
ESPECIALLY FROM CHAMA TO FARMINGTON.  MVFR/IFR CONDITIONS TO
STEADILY EXPAND ACROSS NC/NW NM THIS EVENING AND OVERNIGHT...WITH MT
TOP OBSCURATIONS LIKELY. FOR TODAY...SUSTAINED SPEEDS OF 20-30 KTS
WITH FREQUENT GUSTS OF 40-45 KTS CAN BE EXPECTED BETWEEN 18Z AND
02Z.  THE STRONGEST WINDS WILL IMPACT WC/SW NM TO INCLUDE GALLUP
/KGUP/ AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL AND
SOUTH-CENTRAL MOUNTAIN RANGES SOUTH OF INTERSTATE 40 TO INCLUDE
MORIARTY /K0E0/... CLINES CORNERS /KCQC/ AND THE RUIDOSO AREA
/KSRR/.  AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO BELOW 3
MILES AT TIMES IN DUST PRONE AREAS SOUTH OF INTERSTATE 40...
ESPECIALLY THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA BASIN
REGION.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KJ

&&

.FIRE WEATHER...
THE MUCH ADVERTISED INCREASE IN WINDS FOR TODAY STILL ON TRACK...AS
AN ANOMALOUSLY LARGE/COLD UPPER LEVEL STORM SYSTEM OVER THE EASTERN
GREAT BASIN SLOWLY SAGS TOWARD THE FOUR CORNERS REGION.  THE
COMBINATION OF STRENGTHENING SOUTHWEST WINDS ALOFT ALONG THE
EASTERN/SOUTHERN FLANKS OF THIS SYSTEM AND A DEEPENING AREA SURFACE
LOW PRESSURE OVER NORTHEAST NEW MEXICO WILL RESULT IN WIDESPREAD
WINDY CONDITIONS ACROSS THE AREA.  THE STRONGEST WINDS WILL IMPACT
WEST-CENTRAL AREAS AND THE UPPER GILA REGION EXTENDING EASTWARD TO
THE CENTRAL MOUNTAIN RANGES AND ADJACENT EAST SLOPES.  WINDS WILL BE
LEAST SIGNIFICANT ACROSS THE NORTHWEST QUARTER...BUT STILL IN THE
15-25 MPH RANGE.

COOLER AIR FILTERING INTO THE AREA FROM THE NORTHWEST AS WELL AS
OVERALL TOP-DOWN MOISTENING EFFECTS WILL SERVE TO KEEP HUMIDITIES AS
MUCH AS 15 OR 20 PERCENT HIGHER ACROSS NC/NW ZONES AS COMPARED TO
TUESDAY. AS A RESULT...ALTHOUGH WINDS WILL BE SUFFICIENTLY
STRONG...AFTERNOON HUMIDITY VALUES WILL LIMIT THE MOST CRITICAL FIRE
WEATHER CONDITIONS TO THE EASTERN PLAINS AND PORTIONS OF THE RIO
GRANDE VALLEY SOUTH OF ALBUQUERQUE TO THE BOSQUE DEL APACHE AREA.
DID ADD THIS LATTER AREA TO A RED FLAG WARNING WITH THE FOCUS
ESPECIALLY ALONG THE VALLEY CORRIDOR IN SOCORRO COUNTY.

AREAS OF WETTING PRECIPITATION WILL STEADILY EXPAND IN COVERAGE OVER
NORTH CENTRAL AND NORTHWEST NEW MEXICO BY MID-AFTERNOON... AND
ESPECIALLY THROUGH THE EVENING AND OVERNIGHT.  ACCUMULATING SNOWS
ARE LIKELY FOR THE HIGHEST ELEVATIONS OF THE NORTHERN AND WEST
CENTRAL MOUNTAINS...WITH THE SOUTHERN SAN JUANS AND HIGHER WEST
SLOPES OF THE NORTHERN SANGRES AGAIN FAVORED FOR SEVERAL INCHES OF
ACCUMULATION BY THURSDAY MORNING.  ADDITIONALLY...A FEW
THUNDERSTORMS WILL BE POSSIBLE LATER TODAY UNTIL AROUND SUNSET AS
THE AIR MASS DESTABILIZES.

THURSDAY WILL BE MUCH COOLER AREAWIDE...ESPECIALLY THE WEST.
SHOWERS WILL BLOSSOM ACROSS NORTH CENTRAL AND NORTHWEST AREAS
BENEATH A POCKET OF UNSEASONABLY COLD AIR ALOFT...WITH A FEW HIT N
MISS SHOWERS AS FAR SOUTH AS THE UPPER GILA...MID RIO GRANDE VALLEY.
WINDS MAY ACTUALLY BE SLIGHTLY STRONGER ACROSS PARTS OF THE EAST
ON THURSDAY...BUT COOLER TEMPERATURES WILL KEEP RH/S UP SLIGHTLY
BUT STILL IN CRITICAL RANGE. AS A RESULT...WILL MAINTAIN PREVIOUSLY
ISSUED FIRE WEATHER WATCH WITH NO CHANGES TO AREA OR TIMING.

LINGERING PRECIPITATION ACROSS NORTHERN AREAS LATE THURSDAY INTO
FRIDAY BEFORE THE LUMBERING LOW PRESSURE AREA LIFTS FAR ENOUGH NORTH
AND EAST OF NEW MEXICO TO LOSE ITS IMPACT BY THE WEEKEND.  AFTER
TOMORROW...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO
RETURN UNTIL POSSIBLY MONDAY AFTERNOON OF NEXT WEEK.  WE MAY
CONTINUE TO SEE A FEW DIURNALLY-DRIVEN SHOWER ACTIVITY ACROSS THE
NORTHERN HIGH COUNTRY THIS WEEKEND...BUT A DECIDEDLY DRIER AND
WARMER PATTERN LOOKS TO DOMINATE SATURDAY AND SUNDAY. KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  66  40  59  42 /  50  60  50  20
DULCE...........................  60  30  55  29 /  70  60  50  30
CUBA............................  66  31  55  34 /  30  40  30  20
GALLUP..........................  61  39  56  38 /  50  60  20  20
EL MORRO........................  59  33  54  33 /  30  50  20  20
GRANTS..........................  65  44  58  36 /  20  50  20  10
QUEMADO.........................  66  38  61  33 /  20  30  10  10
GLENWOOD........................  74  44  68  40 /  20  20  10   5
CHAMA...........................  54  30  50  29 /  60  60  60  40
LOS ALAMOS......................  63  40  59  38 /  30  30  20  20
PECOS...........................  62  37  55  35 /  10  20  10  10
CERRO/QUESTA....................  60  34  55  30 /  20  40  30  20
RED RIVER.......................  52  30  49  27 /  30  50  30  30
ANGEL FIRE......................  57  31  51  27 /  20  40  20  20
TAOS............................  65  34  58  31 /  20  30  20  20
MORA............................  62  35  56  33 /  10  20  10  20
ESPANOLA........................  70  37  66  37 /  20  30  20  20
SANTA FE........................  68  38  59  36 /  20  30  20  10
SANTA FE AIRPORT................  69  40  62  37 /  20  20  10  10
ALBUQUERQUE FOOTHILLS...........  72  44  64  42 /  10  20  10  10
ALBUQUERQUE HEIGHTS.............  73  46  66  45 /  10  20  10   5
ALBUQUERQUE VALLEY..............  75  42  68  40 /  10  20  10   5
ALBUQUERQUE WEST MESA...........  74  42  67  42 /  10  20  10  10
LOS LUNAS.......................  77  40  69  39 /   5  10   5   5
RIO RANCHO......................  75  45  66  41 /  10  20  10  10
SOCORRO.........................  80  48  75  45 /   5  10   5   5
SANDIA PARK/CEDAR CREST.........  71  36  64  36 /  10  30  10  10
TIJERAS.........................  71  44  64  37 /  10  20  10  10
MORIARTY/ESTANCIA...............  69  36  64  32 /  10  10  10   5
CLINES CORNERS..................  67  38  61  36 /  10  10   5   5
GRAN QUIVIRA....................  72  43  68  40 /   5  10   5   5
CARRIZOZO.......................  75  46  72  46 /   0   5   5   5
RUIDOSO.........................  64  44  61  40 /   0   5   5   5
CAPULIN.........................  71  35  66  34 /  10  20  10  10
RATON...........................  74  37  67  34 /  10  20  10  10
SPRINGER........................  75  39  70  35 /  10  10   5  10
LAS VEGAS.......................  68  39  61  36 /  10  10   5  10
CLAYTON.........................  79  45  75  42 /   5  10   5  10
ROY.............................  74  42  68  37 /   5  10   5   5
CONCHAS.........................  81  47  78  45 /   5   5   0   5
SANTA ROSA......................  80  45  77  44 /   5   5   0   5
TUCUMCARI.......................  83  49  80  45 /   5   5   5   5
CLOVIS..........................  84  49  78  46 /   0   5   5   5
PORTALES........................  85  51  80  46 /   0   5   5   5
FORT SUMNER.....................  84  52  81  46 /   0   5   5   5
ROSWELL.........................  87  56  85  50 /   0   5   0   5
PICACHO.........................  78  47  76  44 /   0   5   5   5
ELK.............................  73  46  71  41 /   0   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ104-106-108.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ104-108.

WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ505-506-508-521>526-539-540.

&&

40/41
Hazardous weather outlook, May 17, 6:00 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE MAY 17 2011

NMZ501>540-181200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
600 AM MDT TUE MAY 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM LATE THIS MORNING
THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY OVER THE
NORTHEAST AND EAST CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:00 PM MDTRed Flag WarningABQHarding, San Miguel, Union29 hr
May 18, 3:24 PM MDTWinter Weather AdvisoryABQ24 hr

Nearby

Wind Advisories in New Mexico, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.